# SDR DALA1156930610

- Difficulty date: October 4, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 86,411 hours, 41,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN AFT CARGO FLOOR CENTERLINE AT STA 1380.  DRILLED UP REPAIR DOUBLER AND CLEANED UP HOLE PER ERA 489384-14MA.  HFEC INSP PER ERA 489384-14MA REV C.  NO CRACKS FOUND. INSTALLED DOUBLER TO COMPLETE TEMP TIME LIMITED SEC 11 DOUBLER PER ERA 489384-14MA.
